BibTeX record journals/poit/VyalyiR15

download as .bib file

@article{DBLP:journals/poit/VyalyiR15,
  author    = {Mikhail N. Vyalyi and
               Alexander A. Rubtsov},
  title     = {On regular realizability problems for context-free languages},
  journal   = {Probl. Inf. Transm.},
  volume    = {51},
  number    = {4},
  pages     = {349--360},
  year      = {2015},
  url       = {https://doi.org/10.1134/S0032946015040043},
  doi       = {10.1134/S0032946015040043},
  timestamp = {Thu, 08 Jun 2017 09:07:52 +0200},
  biburl    = {https://dblp.org/rec/journals/poit/VyalyiR15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics